Vol. 92, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Subbases, convex sets, and hyperspaces

Jan van Mill and Marcel Lodewijk Johanna van de Vel

Vol. 92 (1981), No. 2, 385–402
Abstract

We introduce a notion of topological convexity. Main topics are: compactness of convexity structures, continuity of convex closure operators, and characterization of convex sets.

Mathematical Subject Classification 2000
Primary: 52A01
Secondary: 46A99
Milestones
Received: 18 March 1977
Revised: 28 May 1980
Published: 1 February 1981
Authors
Jan van Mill
Marcel Lodewijk Johanna van de Vel